# SDR SIMA20160929002

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 33,202 hours, 28,954 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALT SPS ADVANCE AND FLAP LOW SPEED MSG.  REF LOG PAGE 4000496 ITEM 3 FOR ACTION TAKEN.  SPS SYSTEM RESET PER AMM 27-36-00.  NO MESSAGE NOTED, OPS GOOD
